# SDR CALA2025012700204

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524063
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL CABIN FLOOR SUPPORT IS DAMAGED AT B/S 540 3" LEFT OF CENTER LINE REF AAR N/R 9932440 REMOVED AND REPLACED NEW FLOOR SUPPORT CABIN STA 540+3" LEFT OF CENTERLINER PER REF SRM 51-40-02-0G-.
